Back Headache Accompanied By Weakness And Shaking Hands When Not Taking Hyperthyroid Medication?

Illustration of Back Headache Accompanied By Weakness And Shaking Hands When Not Taking Hyperthyroid Medication?
Illustration: Back Headache Accompanied By Weakness And Shaking Hands When Not Taking Hyperthyroid Medication? health.harvard.edu

Good evening, I have a question. I’m sick with hyperteroid, but it’s normal when I check the lab. But lately I didn’t take medicine for a week because I can’t control it because I have to take care of BPJs. Then why is my body condition different huh … I have a headache like spinning but can still be held, my head feels sore and heavy, easily sluggish, no appetite I eat, the right side of the neck feels weird and my hands like to shake again … is this because of the effect of not taking medication for a week? Then what is the solution

1 Answer:

Hi.

Thyroid hormone is a hormone that normally resides in the body. The thyroid has various functions such as a role for the body's metabolism. Hyperthyroidism is a condition in which there is an increase in thyroid hormone levels in the body. Hyperthyroidism can be caused due to various causes, both primary abnormalities in the thyroid organ or due to other causes.

Hyperthyroidism usually causes symptoms such as palpitations, headache, excessive sweating, weight loss, shaking hands, shortness of breath, and may be accompanied by chest pain.

From what you experience, back pain accompanied by weakness and shaking hands may be due to hyperthyroidism. in some cases, normal thyroid levels may rise again without medication (depending on the cause and severity of the hyperthyroidism). If the thyroid level rises again, the complaints or symptoms of hyperthyroidism will return.

But apart from that the condition you are experiencing can also be caused by other causes such as:

excessive stress high blood pressure low blood sugar levels impaired heart function electrolyte disturbances, therefore, it is recommended that you immediately consult a specialist who treats you, or you can also go to the nearest hospital, so the doctor can check your condition. directly first. In this way the doctor can provide the right therapy for you.

It is recommended that you get enough rest. We recommend that if you want to use BPJS, you should take care of the BPJS so that you can immediately control it. avoid consuming too much coffee.

Here's an article that you can read about thyroid disease

may be useful. thank you

dr. danny

: by

Related Question

Side Effects Of Prolonged Use Of Allergic Drugs?

Side Effects Of Prolonged Use Of Allergic Drugs?

(1 year ago)

can cetirizine hydrochloride and avamys fluticasone furoate be taken long term?...

Lower Stomach Pain Suddenly?

Lower Stomach Pain Suddenly?

(11 months ago)

I want to ask, the lower left side of the stomach sometimes feels stiff and the feeling comes suddenly. pee smoothly, chapter smoothly, no other complaints just the taste. guess wh...

Sinus And Asthma?

Sinus And Asthma?

(11 months ago)

Good night, I have been feeling very weak this week, my body is a bit hot, then I have a cold continuously every morning and in the evening when I sneeze my head hurts, I feel dizz...

Leave a Reply

Your email address will not be published. Required fields are marked *